Medicine > QUESTIONS & ANSWERS > ANCC IQ Domains 1-5 Qbank answered all correctly answered; latest updated summer 2022 (All)

ANCC IQ Domains 1-5 Qbank answered all correctly answered; latest updated summer 2022

Document Content and Description Below

ANCC IQ Domains 1-5 Qbank answered all correctly answered; latest updated summer 2022. Answers at; https://www.stuvia.com/doc/1748379/ancc-iqdomains-1-5-qbank-answered-all-correctly-answeredlates... t-updated-summer-2022. ANCC Domain 1: Scientific Foundation (40 questions with rationales) As a PMHNP, you are aware of antipsychotic medication side effects. Which of the following side effects of antipsychotic medications has an insidious, delayed-onset typically 1 to 2 years after initiation of the medication? a. Dry mouth b. Tardive dyskinesia c. Sedation d. Weight gain In evaluating a 4-year-old, one would expect which of the following delays in Asperger's Disorder? a. Language development b. Cognitive development c. Motor skills coordination d. Social skills development Which area of the brain has been implicated to modulate pain and can help explain how transcranial magnetic stimulation can help decrease pain? a. Prefrontal cortex b. Insula cortex c. Dorsolateral prefrontal cortex d. Anterior cingulate cortex Which of the following antidepressants is associated with dose-related cardiovascular adverse effects which require adherence to maximum recommended dosing, unless higher doses are deemed appropriate despite risks? a. Citalopram (Celexa) Answers at; https://www.stuvia.com/doc/1748379/ancc-iqdomains-1-5-qbank-answered-all-correctly-answeredlatest-updated-summer-2022. b. Venlafaxine (Effexor) c. Mirtazapine (Remeron) d. Sertraline (Zoloft) Which of the following findings would raise concern in an annual sports exam for a 15-year-old girl? a. Scar tissue from hymenal tear at 11 o'clock (reported biking injury) b. Blood pressure 86/56 c. Height 67 inches, weight 102 pounds d. Pulse 60, respirations 26 A week after raising the dose of risperidone (Risperdal), a patient treated for schizophrenia presents to the clinic with reports of an acute change in mental status, fever, and rigidity. As the treating PMHNP, you know these symptoms are consistent with which of the following? a. Neuroleptic malignant syndrome (NMS) b. Anticholinergic withdrawal syndrome c. Extrapyramidal side effects d. Serotonin syndrome Which of the following statements regarding disulfiram (Antabuse is correct? a. Disulfiram should not be taken for at least 6 hours after drinking alcohol. b. Avoid anything containing alcohol (i.e., vinegar, mouthwash, aftershave, cough medication) while using disulfiram and for 2 weeks after discontinuing. c. A disulfiram-alcohol reaction can occur up to 1 week after discontinuing disulfiram. d. Disulfiram can lower liver function tests so monitoring is necessary. Which mood stabilizer is most associated with a potentially life-threatening rash? a. Divalproex (Depakote) b. Lamotrigine (Lamictal) c. Lithium (Eskalith) d. Carbamazepine (Tegretol) Answers at; https://www.stuvia.com/doc/1748379/ancc-iqdomains-1-5-qbank-answered-all-correctly-answeredlatest-updated-summer-2022. Which of the following statements most accurately reflects the predominant risk factors of antisocial personality disorders? a. Gang affiliation and early substance abuse b. Genetic predisposition of first-degree family member c. Childhood abuse and trauma from domestic violence d. Lower socioeconomic status from single-parent families A 37-year-old patient with schizophrenia is started on a high dose of chlorpromazine (Thorazine). The next day, he complains of lightheadedness after standing up. Vital sign changes reflect a significant decrease in blood pressure and an increase in heart rate. You suspect this is secondary to the alpha 1-adrenergic blockade which is causing a. Orthostatic hypotension b. Dry mouth c. Respiratory depression d. Decreased sweating A 74-year-old female presents for an evaluation. The psychiatric nurse practitioner has the patient complete the mini mental status examination and clock drawing. The patient is unable to correctly draw the face of the clock. Which area of the brain is likely to have a compromised functioning? a. Wernicke's Area b. Corpus Callosum c. Left Hemisphere d. Right hemisphere Your patient comes into the office for her middle of the year appointment. She is diagnosed with Bipolar I disorder. She has been maintained well for the past 3 years on Oxcarbazepine (Trileptal) 900 mg po QHS. Her labs are normal except for a blood sugar of 114 and her hemoglobin A1C is 5.6. She has a normal energy level and states that her mood is stable but complains of excessive urination and thirst. You suspect: a. Possible Diabetes 2 b. Possible hyponatremia c. Possible polydipsia d. Side effects of oxcarbazepine [Show More]

Last updated: 1 year ago

Preview 1 out of 59 pages

Reviews( 0 )

$12.00

Add to cart

Instant download

Can't find what you want? Try our AI powered Search

OR

GET ASSIGNMENT HELP
72
0

Document information


Connected school, study & course


About the document


Uploaded On

Sep 20, 2022

Number of pages

59

Written in

Seller


seller-icon
Jackie09

Member since 2 years

21 Documents Sold


Additional information

This document has been written for:

Uploaded

Sep 20, 2022

Downloads

 0

Views

 72

Document Keyword Tags

Recommended For You


$12.00
What is Browsegrades

In Browsegrades, a student can earn by offering help to other student. Students can help other students with materials by upploading their notes and earn money.

We are here to help

We're available through e-mail, Twitter, Facebook, and live chat.
 FAQ
 Questions? Leave a message!

Follow us on
 Twitter

Copyright © Browsegrades · High quality services·